Pular para o conteúdo
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets

Price:

13,42 €


Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets

https://nutricity.pt/shop/brswiytzcucr63lc-advil-pain-reliever-and-fever-reducer-pain-relief-medicine-with-ibuprofen-200mg-for-headache-backache-menstrual-pain-and-joint-pain-relief-100-coated-tablets-134695 https://nutricity.pt/web/image/product.template/134695/image_1920?unique=6a52a10

Stock Expiry Date*: 27-06-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One bottle of 100 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation, and new packaging features 20 percent less plastic to keep nearly 5,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

13,42 € 13.42 EUR 13,42 € Com impostos

Not Available For Sale

(0,13 € / events)

Displayed price includes all duties & taxes.

  • Marca
  • Sabor
  • Número de unidades
  • Formulário de Item
  • Peso do Item
  • Benefícios do produto
  • Número de itens
  • Forma de dosagem
  • Fabricante
  • Ingredientes
  • Tipo de produto
  • Usos específicos para o produto
  • Ingredientes Ativos
  • UPC
  • Nome do modelo
  • Nome do Tipo de Pacote
  • Público- Alvo
  • Contagem de conteúdo líquido
  • Marca
  • Descrição da faixa etária
  • Tipo de recipiente
  • Número de parte de fabricante
  • Número do modelo
  • Dimensões do Item
  • Características adicionais
  • Parte do Corpo de Uso do Alvo

Esta combinação não existe.

Fale Conosco
Ibuprofeno
Benefícios do produto Alívio da Dor, Controle da Febre, Alívio das cefaleias, Alívio da dor nas costas
Forma de dosagem Gel, Comprimidos
Usos específicos para o produto Febre, Dor Menstrual, Dor nas costas, Cefaleias, Dor nas articulações
Marca Advil
Sabor Sem sabor
Número de unidades Contagem de 100
Formulário de Item Comprimidos
Peso do Item 0. 8 Onças
Número de itens 1
Fabricante Haleon US Services Inc.
Ingredientes (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer *nonsteroidal anti-inflammatory drug
Tipo de produto Ibuprofen
Ingredientes Ativos Ibuprofeno
UPC 305730150408
Nome do modelo Advil Pain Reliever And Fever Reducer Relief Medicine With Ibuprofen 200 Mg For Headache Backache
Nome do Tipo de Pacote Frasco
Público- Alvo Unissex-Adults
Contagem de conteúdo líquido 100 Count
Marca Advil
Descrição da faixa etária Adultos
Tipo de recipiente Frasco
Número de parte de fabricante 15040
Número do modelo 305730150408
Dimensões do Item 3.95 x 2 x 1.94 inches
Características adicionais Agir rapidamente
Parte do Corpo de Uso do Alvo Corpo inteiro
  • Buy Four or More Offer

    Ganhe 5% de desconto ao comprar 4 ou mais itens

  • Next Purchase Offer
    Ganhe 5% de desconto na sua próxima compra.
  • Ships From (USA)
    Os pedidos são processados e enviados de Brooklyn, Nova York.
  • Delivery Offer(Portugal)
    Entrega gratuita em pedidos qualificados.
Delivery Detail
Tempo estimado de entrega: 12–26 dias (Internacional).
3–6 dias (Doméstico).
Safe Checkout
Finalização de compra segura garantida
Return Policy

Garantia de Devolução de 30 Dias
Compras com confiança com suporte para devolução de 30 dias.

Free Return Pickup
Retirada de devolução gratuita disponível
Cuidaremos das devoluções na sua porta sem custo adicional.
SKU
BRSWIYTZCUCR63LC
Categoria
Cuidados de Saúde , Medicação de balcão , Alívios da Dor , Não- Aspirina , Ibuprofeno
Barcode
305730150408
Tags

 

Advil Pain Reliever offers fast, effective relief from common aches and pains. This bottle contains 100 coated tablets of ibuprofen, designed to target pain at the source and provide lasting comfort when you need it most.

Key Highlights

  • Provides up to 6 hours of pain relief for headaches, backaches, and more.
  • Helps reduce fever and alleviate discomfort from menstrual pain.
  • Easy-to-swallow coated tablets for convenient relief.
  • Targets inflammation to address joint pain and muscle aches.
  • Offers relief from aches and pains associated with the common cold.

Useful Facts

  • Brand: Advil
  • Active Ingredient: Ibuprofen 200mg
  • Item Form: Tablets
  • Age Range: Adults (12 years and older)
  • Container Type: Bottle
  • Quantity: 100 Tablets

Good Fit For

  • Relieving headaches and migraines
  • Managing back pain and muscle aches
  • Providing temporary relief from menstrual cramps
  • Reducing fever associated with illness
  • Addressing minor joint pain

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

3 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC20768 Gls Group 984230238114 2026-08-20 Track
NC17457 Trackyourparcel 0078710082809700808614 2026-08-07 Track
NC14742 Trackyourparcel 0078710082809700769498 2026-07-21 Track

Isenção de responsabilidade

Suplementos alimentares não são medicamentos. Os produtos vendidos neste site não se destinam a diagnosticar, tratar, curar ou prevenir qualquer doença. Se você tiver uma condição médica, consulte sempre um profissional de saúde qualificado antes de usar. Os resultados individuais podem variar. Ao fazer um pedido, você concorda em cumprir as regulamentações de importação do seu país. Cobrimos os impostos e taxas aplicáveis onde indicado.

*Informações sobre a Data de Validade:
Por favor, note que a data de validade pode variar de lote para lote. No entanto, garantimos que todos os produtos enviados aos nossos clientes têm uma vida útil válida e não estarão expirados no momento da entrega.